Posted 3/31/2016 11:29 AM (GMT -7)
Hi, I have just finished the loading doses and my next infusion is due end of April. I remember when I took the first dose that I had severe muscle aches, nausea, dizziness and 10+bms. I started to feel better by day 6. Things were a bit better after the second dose. However, dizziness persisted till day 6 also. After the third dose, things changed completely. Immediately after taking the infusion, I didn't feel any side effects. The days after I was fine and didn't have either muscle aches or dizziness. I think it the side effects get better by time.
GERD, perianal fistula, CD, IBS, persistent mouth ulcers & fissures
Meds: Remicade, Entocort 3 mg, Rifaximin, Nexium, Imuran, Baclofen, Zantac, Maalox, Calcium supplement, multivitamin, B shots, vit. D
Pred 40 mg from Oct. 2010 till Jan. 2012
Previous: Mesalamine tablets & supp., colifoam
Failed:Azathioprine (generic), Methotrexate